MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of medicine · 1982

Acute renal failure following paraphenylene diamine [hair dye] poisoning: report of two cases.

Chugh K S, Malik G H, Singhal P C

Клинический случайСтатьяПеревод в очереди

Аннотация

Two patients developed acute oliguric renal failure following paraphenylene-diamine intoxication. The associated clinical features included vomiting, angioneurotic edema, cyanosis, intravascular hemolysis and methemoglobinemia. Therapeutic dialysis and symptomatic management was followed by complete recovery in one, and death due to septicemia during the oliguric phase in the other patient. Renal histology in both cases revealed acute tubular necrosis. The pathogenetic mechanisms involved in the development of acute renal failure following paraphenylene-diamine have been discussed.

Для цитирования: Chugh K S, Malik G H, Singhal P C. Acute renal failure following paraphenylene diamine [hair dye] poisoning: report of two cases.. Journal of medicine. 1982.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.